# SDR FDEA201505191536

- Difficulty date: May 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 231 hours, 3,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER THE LT ENTRY DOOR IS OUT.  R & R EMER LIGHT LAMP IAW MM 33-50-00-2.  OPERATIONS CHECKED NORMAL.  OK TO CONTINUE.
